RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 65, Issue 1(391)  


Functional geometric method for solving free boundary problems for harmonic functions
A. S. Demidov
3
Dispersive estimates for the Schrödinger and Klein–Gordon equations
E. A. Kopylova
97
Closed 1-forms in topology and geometric group theory
M. Farber, R. Geoghegan, D. Schütz
145

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Nullstellensatz over quasi-fields
D. V. Trushin
177
Relative angular measure of the dual cone of the fundamental cone of a finite reflection group
P. V. Bibikov
179
On the Vershik–Kerov conjecture concerning the entropy of the Plancherel measure
A. I. Bufetov
181
Cubical realizations of flag nestohedra and proof of Gal's conjecture for them
V. D. Volodin
183
Localized solutions of one-dimensional non-linear shallow-water equations with velocity $c=\sqrt x$
S. Yu. Dobrokhotov, B. Tirozzi
185
On geodesics in metrics with singularities of the Klein type
A. O. Remizov
187
A completely integrable case in the dynamics of a four-dimensional rigid body in a non-conservative field
M. V. Shamolin
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019